There have been several threads here on antidepressants so I thought I’d share my experience. I was taking Zoloft for a few months and decided to stop. I tapered down from 100 mg/day to 50 mg every other day over the course of a month or so and then stopped altogether. No problems for the first couple days, but then I started getting these weird waves of dizziness that felt like electric shocks in my brain, headaches, some pretty weird dreams, and mild disorientation. I thought it would go away in a few days, but it’s been 2 weeks now and it’s gotten only slightly better. Apparetly it’s not too uncommon and is known as SSRI discontinuation syndrome.
I read somewhere that taking low doses of Prozac for a while can help, because it takes longer to get washed out of your system so your brain has an easier time taking up the slack on serotonin production. Then again, I hesistate to get started on another drug when my expeience with the first was not that great.
Anyone else had any experience with this?